JOURNAL OF EMERGENCY MEDICINE, cilt.36, ss.39-42, 2009 (SCI İndekslerine Giren Dergi)
In this study, we evaluated 85 patients who presented to our Emergency Department with organophosphate (OP) poisoning and discuss their associated electrocardiographic (ECG) abnormalities. Over a period of 3 years, 85 patients with OP poisoning were included in this retrospective study. ECG analysis included the rate, rhythm, ST-T abnormalities, conduction defects, and measurement of PR and QT intervals. The mean age was 32.2 +/- 14.9 years. Sixty percent of the patients were female. The mean corrected QT interval (QTc interval) was 0.435 +/- 0.052 s. Prolongation of the QTc interval (55.5%) was the most common ECG abnormality, followed by sinus tachycardia (31.8%). Elevation of the ST segment and low amplitude T waves were seen in 15 cases (17.6%). Patients with OP poisoning might reveal ECG abnormalities such as QTc interval prolongation or non-specific ST-T changes. QTc interval prolongation cannot be used as a unique predictive factor in determining short-term prognosis in OP poisoning. We found no clear relation between OP poisoning-related malignant ventricular dysrhythmia and QTc interval. (c) 2009 Elsevier Inc.